# SDR DALA2018022301104

- Difficulty date: February 23, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 75,663 hours, 57,561 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LEFT THROTTLE WOULD NOT ADVANCE PAST 1.5 ON THROTTLE QUADRANT  AT LEVEL OFF.    INSPECTED THE PUSH - PULL CABLE,  CROSSOVER SHAFT, LT THROTTLE CABLE AFT CARGO  DOOR TO PYLON, LT THROTTLE CABLE IN FWD CARGO FWD BULKHEAD TO AFT BULKHEAD, ALSO INSPECTED THE CABLE PULLEY SYS FROM E/E TO THROTTLE HANDLE. NO DISCREPENCIES NOTED.  VERIFIED NO LEAKS AT ENG ANTI-ICE DUCT.
